# SDR AALA202201244002

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 88,680 hours, 11,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS INOPERATIVE AT SEATS 7D, 8D, 9D AND 10D. REPLACED BATTERY PER AMM 33-51-06.
